# SDR SIMA201024203

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 20,338 hours, 17,991 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Circuit Board
- Part number: 7277226501
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4417 A PASSENGER REPORTED AN ELECTRICAL BURNING ODOR AT ROW 9A AT THE PASSENGER SERVICE UNIT AND READING LIGHT.  THE AIRCRAFT WAS AT THE GATE READY FOR PUSHBACK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CIRCUIT BOARD AT SEAT 9A IAW EMB 135 AMM.  THE OPERATIONAL CHECK WAS GOOD.  NO ODOR OR OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
